MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM

MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The associated system log files were provided and reviewed by a subject matter expert.The logs confirm the reported electrode placement inaccuracy.The following facts were identified in the logs: the user performed frame registration with the pointer and achieved accurate results.The verification was completed with high validation points, which is not recommended and can potentially cause inaccuracies.The verification screenshots show that the 3d segmentation of the face does not seem complete, meaning there are parts of the skin construction that are not there.Therefore, even if the point is on the skin, it isn't on the model, which could cause the high validation points.This cannot be verified as the definitive cause for the observed inaccuracies, however.Based on the electrode measurement analysis, the inaccuracy of the electrode associated with the y trajectory is confirmed.The remaining electrodes were within specification of their planned trajectories.There were no software anomalies identified which would have caused or contributed to the reported event.Accuracy verification procedure of the user manual brain application provides the following advice regarding 3d segmentation and high errors during registration verification: if a too high error has been detected on a point during the verification procedure of the registration of a 3d exam: 1.Visually check the point is not in a hole of the 3d segmentation.2.Visually check the correct matching on the axial, sagittal and coronal views and redo the registration if necessary.The functionality of the unit was verified by a field service engineer (fse).The fse performed a full preventive maintenance and did not observe any issues.Device history records were reviewed and no discrepancies related to the reported event were found.Based on the investigation, the definitive root cause cannot be established with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the surgeon planned for 11 (eleven) electrodes to be implanted using the device.A post op scan was obtained using an software to confirm the accuracy of the implantation.It was observed that the insular electrode was off by greater than 2mm.The post op image showed that the bolt/entry point was off just for that one electrode.There was no patient harm or injury.No additional information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Corrected: g4.Updated: g3; h2.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key21047393
Report Number3009185973-2024-00023
Device Sequence Number8316610
Product Code HAW
UDI-Device Identifier03760244034793
UDI-Public(01)03760244034793
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.432
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown